# SDR N6WA2023101001

- Difficulty date: October 1, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 42,221 hours, 29,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1105CRJ550UALR
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT STRIP AT 1CD IS MISSING. INSTALLED EMERGENCY FLOOR PATH LIGHT STRIP AT 1CD IAW CRJ AMM 33-51-01
